Superconvergence of a finite element method for linear integro-differential problems

Publisher
Hindawi Publishing Corporation
Issue Date
2000-01
Language
ENG
Citation

INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.23, no.5, pp.343 - 359

ISSN
0161-1712
URI
http://hdl.handle.net/10203/74212
Appears in Collection
MA-Journal Papers(저널논문)MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 130
  • Download : 0
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0